Czechoslovak Mathematical Journal, first online, pp. 1-14


Increasing sequences of sectorial forms

Hendrik Vogt, Jürgen Voigt

Received March 8, 2019.   Published online April 14, 2020.

Abstract:  We prove convergence results for `increasing' sequences of sectorial forms. We treat both the case of closed forms and the case of non-closable forms.
Keywords:  sectorial form; strong resolvent convergence
Classification MSC:  47A07
DOI:  10.21136/CMJ.2020.0101-19

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] W. Arendt: Approximation of degenerate semigroups. Taiwanese J. Math. 5 (2001), 279-295. DOI 10.11650/twjm/1500407337 | MR 1832168 | Zbl 1025.47023
[2] W. Arendt, A. F. M. ter Elst: Sectorial forms and degenerate differential operators. J. Oper. Theory 67 (2012), 33-72. MR 2881534 | Zbl 1243.47009
[3] W. Arendt, N. Nikolski: Vector-valued holomorphic functions revisited. Math. Z. 234 (2000), 777-805. DOI 10.1007/s002090050008 | MR 1778409 | Zbl 0976.46030
[4] R. Arens: Operational calculus of linear relations. Pac. J. Math. 11 (1961), 9-23. DOI 10.2140/pjm.1961.11.9 | MR 0123188 | Zbl 0102.10201
[5] C. J. K. Batty, A. F. M. ter Elst: On series of sectorial forms. J. Evol. Equ. 14 (2014), 29-47. DOI 10.1007/s00028-013-0205-3 | MR 3169030 | Zbl 1320.47003
[6] S. Hassi, A. Sandovici, H. S. V. de Snoo, H. Winkler: Form sums of nonnegative selfadjoint operators. Acta Math. Hung. 111 (2006), 81-105. DOI 10.1007/s10474-006-0036-6 | MR 2188974 | Zbl 1122.47011
[7] T. Kato: Perturbation Theory for Linear Operators. Grundlehren der mathematischen Wissenschaften 132, Springer, Berlin (1966). DOI 10.1007/978-3-662-12678-3_9 | MR 0203473 | Zbl 0148.12601
[8] T. Kato: Perturbation Theory for Linear Operators. Grundlehren der mathematischen Wissenschaften 132, Springer, Berlin (1980). Zbl 0435.47001
[9] M. Kunze: Form Methods for Linear Evolution Problems on Hilbert Spaces: Diplomarbeit. Fakultät für Mathematik und Wirtschaftswissenschaften, Universität Ulm, Ulm (2005), Available at https://www.uni-ulm.de/fileadmin/website_uni_ulm/mawi.inst.020/abschlussarbeiten/diplomarbeit_kunze.pdf.
[10] E.-M. Ouhabaz: Second order elliptic operators with essential spectrum $[0,\infty)$ on $L^p$. Commun. Partial Differ. Equations 20 (1995), 763-773. DOI 10.1080/03605309508821114 | MR 1326906 | Zbl 0869.35065
[11] A. Pazy: Semigroups of Linear Operators and Applications to Partial Differential Equations. Applied Mathematical Sciences 44, Springer, New York (1983). DOI 10.1007/978-1-4612-5561-1 | MR 0710486 | Zbl 0516.47023
[12] B. Simon: A canonical decomposition for quadratic forms with applications to monotone convergence theorems. J. Funct. Anal. 28 (1978), 377-385. DOI 10.1016/0022-1236(78)90094-0 | MR 0500266 | Zbl 0413.47029
[13] H. Vogt, J. Voigt: Holomorphic families of forms, operators and {$C_0$}-semigroups. Monatsh. Math. 187 (2018), 375-380. DOI 10.1007/s00605-017-1132-0 | MR 3850318 | Zbl 07031542

Affiliations:   Hendrik Vogt, Fachbereich Mathematik, Universität Bremen, Postfach 330 440, 28359 Bremen, Germany, e-mail: hendrik.vogt@uni-bremen.de, Jürgen Voigt, Technische Universität Dresden, Fakultät Mathematik, 01062 Dresden, Germany, e-mail: juergen.voigt@tu-dresden.de


 
PDF available at: